# SDR 2012FA0000072

- Difficulty date: December 22, 2011
- Submitted: January 27, 2012
- Operation: General aviation
- Aircraft: N217TJ
- Make and model: Cirrus SR22
- Aircraft serial: 2291
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: G156006
- Part serial: RU6251288
- Condition: Failed
- Location: Main Tire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN TIRE BLOWOUT ON RUNWAY DURING A TURN.  MX REPLACED THE TIRE AND TUBE STATED, REPLACED A FEW OF THESE TYPES (BUTYL RUBBER) TUBES IN THE PAST DUE TO HOLES IN VARIOUS PLACES FOR NO APPARENT REASONS.
